# SDR F3LA200700290

- Difficulty date: October 18, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 19,360 hours, 8,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Corroded
- Location: R2 Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED CORROSION IN THE AFT OTBD NUTPLATE HOLE OF THE R2 DOOR SILL FWD GIRT BAR FITTING MOUNT PLATE.  PERFORMED HFEC ON DAMAGED AREA IAW NTM 51-10-08, PAGES 601-608, AND FOUND NO DEFECTS.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 51-42-11, 53-41-14, 51-74-00, 51-11-13, 51-21-11 AND EA A9-53R-12220.
